# SDR AALA201612299001

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 71,771 hours, 26,311 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 1101
- Condition: Faulty
- Location: Cockpit
- Part time: 104,445 hours, 22,627 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING TAKEOFF (HNL), FIRST OFFICER CALLED 80 KTS, BUT CAPTAIN'S AIRSPEED INDICATED 62 KTS. "OFF" FLAG APPEARED BRIEFLY IN CAPTAIN AIRSPEED INDICATOR. ABORTED TAKEOFF. AT GATE, CAPTAIN AIRSPEED INDICATOR OSCILLATED FROM 29-31 KTS, WHILE FIRST OFFICER AIRSPEED INDICATOR STAYS STEADY AT 30 KTS. REPLACED MACH AIRSPEED INDICATOR PER AMM 34-13-02.
